Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: STRYKER CORPORATION COLOR CUFF; TOURNIQUET, PNEUMATIC
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
STRYKER CORPORATION COLOR CUFF; TOURNIQUET, PNEUMATIC
Model Number
5921218235
Health Effect - Clinical Code
No Known Impact Or Consequence To Patient (2692)
Date of Event
03/06/2019
Type of Reportable Event
Malfunction
Event or Problem Description
Tourniquet would not inflate.Changed machine and tubing.Surgeon used a hemaclear tourniquet instead.Used a second stryker tourniquet with same lot number, after testing it, worked fine for second patient.
New Search
Submit an Adverse Event Report
Brand Name
COLOR CUFF
Common Device Name
TOURNIQUET, PNEUMATIC
Manufacturer
(Section D)
STRYKER CORPORATION
4100 east milham ave.
kalamazoo MI 49001
MDR Report Key
8568660
Report Number
8568660
Device Sequence Number
1836742
Product Code
KCY
UDI-Device Identifier
07613154599752
UDI-Public
(01)07613154599752(17)201011(10)60120829
Combination Product (Y/N)
N
Initial Reporter State
VA
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
04/11/2019
Report Date
(Section F)
04/11/2019
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
No Information
Device Model Number
5921218235
Device Catalogue Number
5921218235
Device Lot Number
60120829
Was Device Available for Evaluation?
Yes
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
05/01/2019
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
05/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Date Report Sent to FDA
04/11/2019